# SDR DALA1105479864

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON FWD LOWER ATTACH ANGLE FOR PANEL 8220NW HAS APPROX 1 IN CRACK AT FWD END.  REMOVED & FABRICATED NEW ANGLE IAW SRM 54-04, FIG 10 PRIMED IAW SRM 51-10-3   INSTALLED IAW SRM 51-30-5 & 54-04 FIG 10 & 51-30-2.  REQUIRED INSP COMPLETED.
